# SDR AALA20131112003

- Difficulty date: November 10, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 31,895 hours, 3,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER FOR ESCAPE PATH LIGHT OPPOSITE LT NR 4 DOOR AISLE LIGHT MISSING.  REPLACED MISSING LENS ON AFT BULKHEAD.  OPERATIONS CHECKED NORMAL.
